MathSciNet Relay Station
MathSciNet bibliographic data
MR2433902 34K50 (34K20 60H10 62E20 92D25)
Shaikhet, Leonid Stability of a positive point of equilibrium of one nonlinear system with aftereffect and stochastic perturbations. Dynam. Systems Appl. 17 (2008), no. 1, 235–253.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement